|megpie71 (megpie71) wrote,|
@ 2009-07-01 12:24:00
Yesterday was my appointment with the psychiatrist, which went pretty much as expected - me giving her a potted history of my life, and she asked a few questions and let me ramble. Then things turned to the serious business of what to be doing about the depression, and the decision was to supplement the meds I'm on with another one, rather than changing them completely.
So, I'm now taking half a 4mg tab of Edronax each morning, for the next couple of days, then I get to take half in the morning and half at night. One of the side-effects of this medication is that it can cause dizziness for some people, and it appears I'm one of them. I'm currently feeling a bit distanced from the world, like I'm having a low blood pressure day, and moving my head too fast makes me feel all wheee. Sort of weird. Of course, I've been sitting upright all morning in front of the computer, so that's probably why. I was thinking of getting back to the job search today, but I think I'll pass until I know whether this is going to be a constant thing or whether it'll wear off. If it's going to be a constant thing, I'll probably need to learn how to brain again before I can actually start thinking about working.
[Keanu Reeves]Whoa.[/Keanu Reeves]
I think I shall go have a bit of a lie down.